On L2 space approach to change point problems

Koji Tsukuda, Yoichi Nishiyama

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


This paper deals with some change point problems based on the general theory of weak convergence in Hilbert spaces. In particular, we develop an L2 space approach to handle Anderson-Darling type statistics, which was taken for goodness of fit test problems, to change point problems for which more delicate arguments are necessary.

Original languageEnglish
Pages (from-to)46-59
Number of pages14
JournalJournal of Statistical Planning and Inference
Publication statusPublished - Jun 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'On L2 space approach to change point problems'. Together they form a unique fingerprint.

Cite this